Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Reduced libido, weak urinal stream, frequent urination, pain, burning sensation, prostatomegaly of moderate degree

I am 54 and have been experiencing the following symptoms for the past 3 months -reduced libido -weak urinal stream -urgency to urinate 2-3 times in the night -flank pain -occasional burning sensation at penile tip after urination . Please comment whether prostatomegaly of moderate degree lead to reduced libido also amongst other symptoms stated above.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
hi, you may have decreased levels of male hormone alongwith prostatomegaly. Kindly consult a urologist. You will need to undergo a few urine and blood tests including s. testosterone and PSA levels, sonography and uroflow. Prostatomegaly in some cases can be associated with reduced libido. Some medicines to improve libido also improve urinary symptoms, and vice versa. Some of the newer drugs for decreased libido and prostatomegaly may also be safely taken together. Take care.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor